Disprin Direct Chewable Aspirin 16 Tablets

Regular price
£1.63
Regular price
£1.99
Sale price
£1.63
Description

Disprin Direct Chewables Tablets

Disprin Direct can be used for the relief of mild to moderate pain including:

  • migraines  
  • symptoms of cold and flu  
  • fever  
  • period pain  
  • sore throat  
  • sciatica and neuralgia  
  • migraine  
  • lumbago & rheumatic pain  
  • toothache

Suitable for

Adults and children 16 years and over.

Category: Analgesics

Manufacturer: RB UK

USES: 
For the relief of mild to moderate pain in headaches including tension headaches, migraine headaches, toothache, neuralgia, period pains, rheumatic pain, lumbago and sciatica. To relieve the symptoms of influenza, feverishness, feverish colds and ease sore throats. Tablets disperse on the tongue without water.

INGREDIENTS: 
Aspirin 300mg

DOSAGE: 
16 years and over: 1-3 tablets to a maximum of 13 tablets in 24 hours. The dose may be repeated after 4 hours but the maximum dose in 24 hours must not be exceeded. Under 16 years: not to be given unless specifically indicated (e.g. Kawasaki's disease).

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS